# SDR VJ3R2015FA0000035

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 24,415 hours
- Engine: Cont IO520BB
- Engine time: 1,066 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Taxi Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE TAXI LIGHT WAS INOPERATIVE.  THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE TAXI LIGHT FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
